# SDR 2007UALA00480

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120 LEFT SIDE, INBOARD OF CREASE BEAM, WEB IS CORRODED.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND MACHINED 1 EA FITTING AND REINSTALLED WEB FITTING.
